# SDR AALA20040619

- Difficulty date: June 5, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT CATWALK EMERGENCY LIGHTS INOPERATIVE.  REPLACED WIRING FROM TAIL CONE LIGHT TO AFT CATWALK EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
